MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIAL IMPACTOR BLOCK; KNEE INSTRUMENT

ZIMMER BIOMET, INC. TIBIAL IMPACTOR BLOCK; KNEE INSTRUMENT
Catalog Number 00-5901-033-00
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the tibial impactor fractured.There was no patient impact as a result of the malfunction.Attempts have been made and additional information on the reported event is unavailable at this time.
 
Additional Manufacturer Narrative
(b)(4) product has been received by zimmer biomet and the investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d2, g1, g3, g6, h1, h2, h3, h6.The cmp was confirmed.Visual inspection of returned device exhibits signs of repeated use (nicked and gouged) and has fractured into 2 pieces (one of the tabs has fractured off).All pieces returned.Dimensional analysis of the product determined that the product, where measured, was conforming to print specifications.The features of the fracture surface visually align with summary of failure analysis of knee impactor fractures in which an overload fracture failure mode was identified.Review of the device history record identified no deviations or anomalies during manufacturing.Reported event is not related to a combination of products; therefore, a compatibility review is not applicable.Review of complaint history identified additional similar complaints for the reported item and one additional complaint for the reported part and lot combination.Complaints are monitored through monthly complaint review in order to identify potential adverse trends.Medical records were not provided.The lot has been in the field for approximately 6+ years.It is unknown for how many times the device is being used.The root cause can be contributed to normal wear and tear of device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information is available at the time of this report.

Brand Name
TIBIAL IMPACTOR BLOCK
Common Device Name
KNEE INSTRUMENT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23728526
Report Number0001822565-2025-04396
Device Sequence Number16006498
Product Code LXH
UDI-Device Identifier00889024201675
UDI-Public(01)00889024201675(11)190507(10)64272757
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number00-5901-033-00
Device Lot Number64272757
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/21/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date12/05/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown